Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest treatment for watering and redness of eye

User rating for this question
Excellent
Answered by

Ophthalmologist
Practicing since : 2003
Answered : 5709 Questions
Question
I was cleaning aswimming pool and got a drop of algicide in ny eye I imidiadly started rinsing it with water for about 15 or 20 minutes .It is not burning or itching but it is tearing up and red.it feels as if I have an eye lash in it
Posted Sun, 31 Aug 2014 in Vision and Eye Disorders
 
 
Answered by Dr. Dadapeer K 39 minutes later
Brief Answer:
Artificial tears, antibiotic eyedrops are required

Detailed Answer:
Hello
Welcome to Health care magic.

I am Dr. DADAPEER K, an Ophthalmologist and I answer health problems related to eye.

It seems from the history that a drop of Algicide went into your eye while cleaning swimming pool, following which you are having watering and redness of the eye.
Algicide is used to prevent the growth of algae. Algicide being a biocide can cause irritation of the eye. It will not cause any major problem no need to worry.

You have done good thing by rinsing the eye immediately. You need to use artificial tears eye drops for symptomatic relief and antibiotic eye drops like ciprofloxacin for prevention of infection.

If symptoms like dimunition of vision, severe pain, sensitivity to light appear you need to consult your ophthalmologist.

Hope I have answered your question and the information is helpful to you.


Thank you
With regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor